# SDR SWAA2025061068759

- Difficulty date: May 8, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 57,299 hours, 34,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED AFT FACE BS 400 AT LEVEL STR 26L AT FWD CARGO COMPARTMENT 2025 309304<[01] REPLACED ANGLE LOCATED AFT FACE BS 400 AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG #143A7505 SHEET 81 REV-. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED ANGLE LOCATED AFT FACE BS 400 AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG #143A7505 SHEET 81 REV-. SEE INDIVIDUAL SIGN-OFF BELOW.
